# SDR QR9R2024060300001

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722179490
- Aircraft time: 4,420 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51530022
- Part serial: P5245CA
- Condition: Warning Message
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN DISCON SYS 2 CAUTION APPEARED IN FLIGHT. TROUBLESHOT IAW THE CHECKLIST, BUT CAUTION REMAINED. GEN AMPS ON #2 WAS READING 0 AFTER NOTICING CAUTION AND REMAINED AT 0 THROUGHOUT TROUBLESHOOT AND SHUTDOWN. AFTER SWAPPING GCU'S, THE PROBLEM FOLLOWED TO THE #1 SIDE. REMOVED AND REPLACED GENERATOR CONTROL UNIT IAW AMM 24-30-00, 4-1. MOC SUCCESSFULLY COMPLETED, NO FAULTS/LEAKS NOTED.
